# SDR SWAA2015070841617

- Difficulty date: July 3, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 10,911 hours, 4,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR GALLEY EMER EXIT LIGHT COVER LOOSE.  SECURED LENS IAW AMM.
